# SDR UIEA200600159

- Difficulty date: June 23, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 WING SIDE DSB FITTING OUTBD BEARING HOLE BORED TO 2.2768".  (FINAL HOLE 0 FOR 3RD, OVERSIZE 2.2745" - 2.2755").  C/O SLEEVE REPAIR ON NR 4 DSB FITTING AS PER BOEING REPLY MESSAGE NR 1-202125094-7.  C/O MAGNETIC PARTICLE INSPECTION ON MACHINED SURFACE AS PER BOEING SOPM 20-20-01.
